# SDR QXEA2010110500709

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Nose Jack Point
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RT NOSE JACK SUPPORT HAS CORROSION BETWEEN FRAMES 265 AND 280.  BLENDED CORROSION, BLENDED AREA MEASURED 1.0"L X .60"W X .002"D.  THERE ARE NO LIMITS IN SRM BLENDING DONE IAW SRM 51-12-00-001-001-A01.  ENGINEERING REQUEST SENT. PERFORMED ECI ON BLENDED AREAS, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01, REO 670-53-11-543.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.  ALL WORK ACCOMPLISHED IAW REO 670-53-11-543.
